# SDR CALA9800380

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DENT NEAR INBOARD LOWER CORNER OF RT INBOARD FLAP UPPER SKIN.  THE DENTED AREA WAS CUT OUT IAW SRM 57-00-01, A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 57-00-01.
